Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 79, NWS Northern Indiana

December 27, 2016

NWS Northern Indiana issued this small craft advisory at Dec 27, 2016, 4:36 PM EST. It took effect at Dec 28, 2016, 10:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2016, 4:36 PM EST (21:36 UTC)
In effect from
Dec 28, 2016, 10:00 AM EST
Expired
Dec 29, 2016, 10:00 AM EST
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

192 
WHUS73 KIWX 272136
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 PM EST TUE DEC 27 2016

LMZ043-046-280400-
/O.CON.KIWX.SC.Y.0078.000000T0000Z-161228T0400Z/
/O.NEW.KIWX.SC.Y.0079.161228T1700Z-161230T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 11 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO
11 AM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
11 PM EST THIS EVENING. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
697 
WHUS73 KIWX 280345
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1045 PM EST TUE DEC 27 2016

LMZ043-046-281000-
/O.CAN.KIWX.SC.Y.0078.000000T0000Z-161228T0400Z/
/O.CON.KIWX.SC.Y.0079.161228T1700Z-161230T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1045 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
11 AM EST FRIDAY...
...SMALL CRAFT ADVISORY FOR THIS EVENING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FROM NOON WEDNESDAY TO 11 AM EST FRIDAY. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WEDNESDAY VEERING SOUTHWEST AND
  INCREASING TO 20 TO 25 WITH GUSTS 30 KNOTS WEDNESDAY NIGHT AND
  VEERING WEST THURSDAY AFTERNOON.

* WAVES: 3 TO 5 FEET WEDNESDAY AFTERNOON BUILDING TO 6 TO 10 FEET
  BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
833 
WHUS73 KIWX 280926
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 AM EST WED DEC 28 2016

LMZ043-046-281730-
/O.EXT.KIWX.SC.Y.0079.161228T1500Z-161229T1500Z/
/O.NEW.KIWX.GL.A.0011.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
426 AM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
10 AM THIS MORNING TO 10 AM EST THURSDAY. 

* WINDS: SOUTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY VEERING
  WEST TONIGHT AND INCREASING TO 20 TO 30 KNOTS. GUSTS TO 35 KNOT
  GALES POSSIBLE THURSDAY AND THURSDAY NIGHT.

* WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 8 TO 12 FEET BY
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
192 
WHUS73 KIWX 281621
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 AM EST WED DEC 28 2016

LMZ043-046-290030-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/
/O.CON.KIWX.GL.A.0011.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1121 AM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY MORNING. 

* WINDS: SOUTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY 
  VEERING WEST TONIGHT AND INCREASING TO 20 TO 30 KNOTS. GUSTS 
  TO 35 KNOT GALES POSSIBLE THURSDAY AND THURSDAY NIGHT. 

* WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 8 TO 12 FEET BY 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
859 
WHUS73 KIWX 282056
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EST WED DEC 28 2016

LMZ043-046-290500-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/
/O.UPG.KIWX.GL.A.0011.161229T1500Z-161230T1500Z/
/O.NEW.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...
...GALE WARNING IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 10 AM
EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST TONIGHT AND
  INCREASING TO 20 TO 30 KNOTS. GUSTS TO 35 KNOT GALES THURSDAY
  AND THURSDAY NIGHT.

* WAVES: 3 TO 5 FEET TONIGHT BUILDING TO 8 TO 12 FEET BY
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
676 
WHUS73 KIWX 290238
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EST WED DEC 28 2016

LMZ043-046-291000-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/
/O.CON.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
938 PM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM
EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST LATE TONIGHT AND
  INCREASING TO 25 TO 30 KNOTS. GUSTS TO 35 KNOT GALES THURSDAY
  AND THURSDAY NIGHT.

* WAVES: 3 TO 6 FEET TONIGHT BUILDING TO 8 TO 12 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
562 
WHUS73 KIWX 290911
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EST THU DEC 29 2016

LMZ043-046-291715-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/
/O.CON.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 AM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM
EST THIS MORNING. 

* WINDS: WEST 25 TO 30 KNOTS. GUSTS TO 40 KNOT GALES THIS
  AFTERNOON AND TONIGHT.

* WAVES: BUILDING TO 8 TO 12 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 3:32 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 27, 3:32 PM EST, 1 hour 4 minutes before
Area Forecast Discussion...Correction
National Weather Service Northern Indiana
332 PM EST Tue Dec 27 2016

.SYNOPSIS...
Issued at 310 PM EST Tue Dec 27 2016

Quiet and mainly dry weather is expected tonight through Wednesday
night. Temperatures will drop into the 20s tonight and then
recover to near 40 degrees by Wednesday afternoon. Snow showers
will be possible Thursday afternoon through Friday morning as
colder air filters in behind a cold front. Some light snow
accumulations are expected in far northern Indiana and Lower
Michigan. The weekend will feature temperatures slightly above
normal and mainly dry conditions...with rain possible by early
next week.

&&

.SHORT TERM...(This Evening through Wednesday Night)
Issued at 310 PM EST Tue Dec 27 2016

Southern periphery of low level/moist cyclonic flow will sustain low
clouds northeast of US 30 into this evening and early overnight.
Boundary layer saturation taking place below -10C layer so it will
take seeding by a weak shortwave in westerly flow to possibly
produce a few flurries across mainly MI late this afternoon/evening.
Shortwave ridging and backing winds/anticyclonic flow in response to
upstream height falls will allow for stratus erosion in the far
north later tonight into Wednesday morning.

A strong northeast Pacific upper jet now just entering the Pacific
Northwest will work east and eventually carve out an amplifying mid-
upper trough through the Midwest/Great Lakes Wednesday night into
Thursday. A milder Wednesday will result in ramping southwest flow,
though shallow pre-frontal mixing depths should limit wind gusts
and max temps somewhat. Not expecting much more than mid level
clouds with associated isentropic ascent later Wednesday into
Wednesday night given lacking low level moisture return.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 310 PM EST Tue Dec 27 2016

Good surge of colder air in deep layer west-northwest flow will
result in a blustery Thursday. Steeping lapse rates and moistening
within deepening boundary layer (under mid level trough axis) should
promote the development of instability snow showers/flurries by
Thursday afternoon into Thursday evening, with the best opportunity
for more intense snow showers and light accumulations/impacts in
favored wnw flow lake effect snow belts as lake-850 mb temp
differentials push the mid-upper teens and convective layer rises
into DGZ. A transition to pure lake effect snow multibands into
areas mainly along/north of US 6 in IN/MI then becomes the story
Thursday night into early Friday morning before quickly diminishing
late Friday morning/afternoon as drier air/subsidence overwhelms.
Again, could see some minor accums/impacts in these areas into
Friday morning. Otherwise, Thursday night/Friday likely the coldest
days (only a few degrees below normal) through the long term
forecast.

Negative EPO (Eastern Pacific Oscillation) ridging developing over
Alaska will allow arctic air and troughing to settle into Western
North America this weekend, with this arctic airmass gradually
spilling into the North-Central US early next week...and into the
local area just beyond the forecast period (mid-Late week). This
process and resulting/renewed Southeast US ridging will support a
less amplified upper trough passage late Saturday into Saturday
night. Another delayed low level moisture response and northerly
track to associated sfc reflection track through the northern Great
Lakes will likely lead to another dry frontal passage.
Otherwise warmer in advance of this trailing cold front Saturday
with highs pushing near 40F.

Sunday into early next week will feature deepening/moistening
southwest flow and above normal temps with chances for mainly rain
in the Sunday night through Monday night periods as shortwave energy
lifts northeast out of Western US trough.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1155 AM EST Tue Dec 27 2016

Cloud base is expected to hover around fuel alternate this
afternoon but then slowly rise to VFR by 00z due to drier air
being advected into the area. Winds will remain out of the west
until early morning on the 28th when they will shift to become out
of the south. Flight conditions are expected to remain VFR when
the wind shift occurs.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 11 PM EST this evening for LMZ043-
046.

&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...Heidelberger

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 27, 3:18 PM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EST TUE DEC 27 2016

INZ003>009-MIZ077>081-282030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD
318 PM EST TUE DEC 27 2016 /218 PM CST TUE DEC 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS LAKE EFFECT SNOW SHOWERS ARE EXPECTED
THURSDAY AFTERNOON THROUGH FRIDAY MORNING. LIGHT SNOW ACCUMULATIONS
AND REDUCED VISIBILITIES MAY CREATE DIFFICULT TRAVEL
CONDITIONS...ESPECIALLY THURSDAY NIGHT INTO EARLY FRIDAY MORNING
ALONG AND NORTH OF THE TOLL ROAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-282030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
318 PM EST TUE DEC 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP AGAIN
ON WEDNESDAY NIGHT AND CONTINUE INTO FRIDAY. THERE IS A CHANCE
FOR SOME GALES TO DEVELOP...ESPECIALLY LATER ON THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-024-025-
282030-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...
UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN...
EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...
CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
318 PM EST TUE DEC 27 2016 /218 PM CST TUE DEC 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT SNOW SHOWERS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT.
SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE CLOSER TO LAKE MICHIGAN
FROM LAKE EFFECT SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:09 PM ESTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley52 hr
Dec 26, 8:19 PM ESTRiver Flood WarningIWXAllen, DeKalb3 days
Dec 26, 9:22 PM ESTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke58 hr
Dec 27, 3:50 AM ESTSmall Craft AdvisoryIWX19 hr
Dec 26, 8:19 PM ESTRiver Flood WarningIWXDefiance, Fulton, Williams6 days

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.